# SDR ASAA2022030837652

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 56,931 hours, 16,943 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #1 FAIL/FAIL ON RTP. GROUNDED - YES. PERFORMED HF BITE PROCEDURE IAW B737-800 FIM 23-11 TASK 801 NO FAULTS. PERFORMED HF1 OPS CHECK IAW B737-800 AMM 23-11-00-710-801 OPS CHECK GOOD ON GROUND.
